Brauer groups of homogeneous spaces. I

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationMethods in ring theory (Antwerp, 1983)
PublisherReidel, Dordrecht
Pages111-144
Number of pages34
Volume129
StatePublished - 1984

Publication series

NameNATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.
PublisherReidel, Dordrecht

Cite this

Haboush, W. (1984). Brauer groups of homogeneous spaces. I. In Methods in ring theory (Antwerp, 1983) (Vol. 129, pp. 111-144). (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.). Reidel, Dordrecht.